# SDR MALA000288

- Difficulty date: May 5, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 447
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Condition: Failed
- Location: Dc Starter/Gen
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT DC GENERATOR INOP, UNRESETABLE.  MX REPLACED RT STARTER, NO FIX.  REPLACED RT DC GCU.
